# SDR CALA2017080802554

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 9,501 hours, 910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND FLOOR LIGHTING AT ROWS 1 & 2 INOPERATIVE. R & R WCU AT SEAT 1F, OPS CHECKED GOOD.   WORK IAW AMM 33-51-00-00C-320A.
